Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 29, 2015Chippewa County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jun 29, 2015, 2:52 PM CDT for Chippewa County, Wisconsin. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 2:52 PM CDT (19:52 UTC)
Expired
Jun 29, 2015, 3:30 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

County Chippewa County, WI

The radar

The La Crosse radar (KARX), 135 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:15 PM CDTHAIL 0.5Cadott, WISMALL BRANCHES ALSO REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS83 KMPX 291952
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT MON JUN 29 2015
 
WIZ027-028-292030-
CHIPPEWA-EAU CLAIRE-
252 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHIPPEWA AND
NORTHEASTERN EAU CLAIRE COUNTIES...

AT 252 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ISLAND LAKE TO CORNELL TO NEAR BOYD...AND MOVING
SOUTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...CHIPPEWA FALLS...LAKE HALLIE...STANLEY...BLOOMER...LAKE
WISSOTA...CORNELL...CADOTT...BOYD...TILDEN...LUDINGTON AND JIM FALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN WISCONSIN.

LAT...LON 4489 9159 4529 9153 4530 9147 4518 9094
      4466 9092
TIME...MOT...LOC 1952Z 354DEG 30KT 4528 9147 4515 9119 4500 9104 
$$

BORGHOFF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 29, 12:47 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 29, 12:47 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 PM CDT MON JUN 29 2015

.UPDATE...TO INCLUDE 18Z AVIATION DISCUSSION BELOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 412 AM CDT MON JUN 29 2015

TODAY AND TONIGHT...SFC ANALYSIS SHOWS A LOW PRES CENTER IN CENTRAL
IL...RESPONSIBLE FOR THE SHWRS/TSTMS OF YDA....ALONG WITH A CDFNT
DRAPED OVER QUEBEC/ONTARIO/MANITOBA PROVINCES. IT IS THIS CDFNT...
AS IT SINKS SWD ACRS THE AREA TDA...THAT WILL BE THE FOCUS FOR AFTN
STRONG-TO-SEVERE CONVECTION.

THE FIRST CONCERN FOR TDA WILL BE AREAS OF FOG OVER WRN WI
TDA...RESULTING FROM A HIGHLY MOIST BLYR UNDER THE NIGHTLY INVERSION
WITH CALM WINDS. A NUMBER OF SITES ARE REPORTING 1/4SM WITH CALM
WINDS. THESE CONDS ARE NOT EXPECTED TO IMPROVE THRU DAYBREAK SO HAVE
OPTED TO ISSUE A DENSE FOG ADVY FOR ALL THE W-CENTRAL WI COUNTIES
THRU 9AM CDT THIS MRNG.

GOING INTO THE AFTN HOURS...A FAIRLY EVIDENT H7 SHTWV TROF
DISTURBANCE ON WV IMAGERY EARLY THIS MRNG RIDING SEWD FROM MANITOBA
WITHIN PRONOUNCED NW FLOW ALOFT WILL AID IN CONVECTIVE DEVELOPMENT
OVER MAINLY THE ERN HALF OF THE WFO MPX CWFA LATER TDA. THE
AFOREMENTIONED PLENTIFUL LLVL MOISTURE WILL CONTRIBUTE TO DEWPOINTS
IN THE LWR 60S FOR MUCH OF THE CWFA TDA. IN ADVANCE OF THE
CDFNT...THIS MOISTURE POOLING WILL ALLOW MLCAPES TO INCRS TO ARND
1500 J/KG. MIDLVL LAPSE RATES OF 6-7 DEG C ALONG WITH MODEST SHEAR
AND WEAK CAPPING WILL PROMOTE STRONG-TO-SEVERE TSTM DEVELOPMENT THIS
AFTN INTO THIS EVENING. THE MAIN HAZARD LOOKS TO BE STRONG/DMGG
WINDS IN ASSOCIATION WITH DOWNBURSTS AND OUTFLOW COLLISIONS...WITH
SOME OF THE DEEPER CORES CAPABLE OF PRODUCING LARGE HAIL. THE BEST
TIMING FOR A WINDOW FOR SEVERE WX LOOKS TO BE IN THE 3PM-9PM
TIMEFRAME...MAINLY DUE TO PEAK HEATING OF THE DAY. THE BROAD SWATH
OF THE SFC CDFNT COMBINED WITH THE PATH OF THE SHTWV ALOFT PUTS
VIRTUALLY THE ENTIRE CWFA AT RISK...WHICH IS ALIGNED WELL WITH THE
SWODY1 DEPICTION. THE LOSS OF HEATING SHOULD ALLOW FOR A DIMINISHING
OF THE CONVECTIVE COVERAGE THIS EVENING...SLOWLY MOVING AWAY TO THE
SOUTH AND EAST OVERNIGHT. THERE IS POTENTIAL FOR FOG REDEVELOPMENT
OVERNIGHT INTO EARLY TUE MRNG...ESP SHOULD WINDS DROP OFF ONCE
AGAIN.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 412 AM CDT MON JUN 29 2015

BY TOMORROW MORNING...THE NORTH TO SOUTH ORIENTED JET STREAK WILL BE
OVERHEAD...WITH THE CENTER OF THE UPPER LEVEL TROUGH POSITIONED OVER
THE GREAT LAKES.  ALL THE FORCING WILL HAVE SHIFTED EAST OF OUR
AREA. MEANWHILE...THE NEXT SHORTWAVE WILL BE TOPPING THE WESTERN
RIDGE AND DIVE SOUTHEAST TOWARD THE DAKOTAS.  THE JET STREAK WILL
SHIFT TO OUR EAST...AND THE INCOMING SHORTWAVE AND PV ADVECTION WILL
BE AIDED IN BRINGING LIFT INTO THE CENTRAL DAKOTAS BY THE UPPER
LEVEL DIVERGENCE ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF THE
JET. AS WE HEAD INTO WEDNESDAY...THE LATEST GUIDANCE INDICATES THE
FORCING WILL CONTINUE SOUTHEAST THROUGH THE DAKOTAS TOWARD
IOWA...JUST SKIMMING WESTERN MN AND LEAVING EASTERN MN AND WESTERN
WI DRY.  SO...I ENDED UP TRIMMING THE EASTERN EXTENT OF THE POPS ON
WEDNESDAY...AND LIKELY STILL HAVE BLED TOO FAR EAST BASED ON A BLEND
OF THE NAM/GFS/SREF.  THE ECMWF IS MORE BULLISH IN QPF AMOUNTS
ACROSS THE EASTERN DAKOTAS AND SPREADS AMOUNTS OF 0.1-0.2" INTO
WESTERN MN...WHICH IS WHY I BLED THE POPS EAST OF THE NAM/GFS/SREF.
HOPEFULLY WE'LL SEE SOME CONVERGENCE IN THE GUIDANCE IN THE NEXT
RUNS OF THE MODELS.  I REDUCED QPF QUITE A BIT ACROSS WESTERN MN
BASED ON THE NAM/GFS INDICATING THE FORCING WEAKENING/SKIMMING
WESTERN MN...AND KEPT THE TWIN CITIES AREA DRY.

THE THURSDAY SYSTEM HAS SLOWED DOWN A BIT WITH THE EC BEING A FEW
HOURS FASTER THAN THE GFS IN BRINING DOWN THE NEXT SHORTWAVE IN THE
NORTHWEST FLOW REGIME. THE EC STILL INDICATED LIGHT PRECIP SPREADING
ACROSS THE AREA BY THURSDAY AFTERNOON...SO LEFT THE CHANCE POPS IN
THE SUPERBLEND BE...BUT I WOULDN'T BE SURPRISED TO SEE THE
PROGRESSION SLOWED DOWN IN THE COMING FORECASTS BASED ON THE TREND.
IN FACT...THE GFS SOLUTION WANTS TO INDICATE THAT LOW LEVEL DRY AIR
AND THE SURFACE HIGH OVER THE GREAT LAKES WILL KEEP THE PRECIP AT
BAY ACROSS EASTERN MN AND WESTERN WI...SO WOULD NOT BE AT ALL
SURPRISED IF THURSDAY ENDS UP TO BE A DRY DAY...WITH BETTER CHANCES
FOR PRECIP THURSDAY NIGHT.

LOOKING AHEAD TO INDEPENDENCE DAY WEEKEND...THE UPPER FLOW WILL
BECOME MORE ANTICYCLONIC LATE FRIDAY AND FOR THE 4TH OF JULY...AHEAD
OF A DEEP UPPER LOW PUSHING INTO ALBERTA.  FOR OUR
AREA...INDEPENDENCE DAY LOOKS DRY...WITH PARTLY CLOUDY SKIES AND
HIGH TEMPERATURES NEAR 80. THAT UPPER LOW WILL CONTINUE EAST
THROUGH SUNDAY AND REMAIN NORTH OF THE BORDER...BUT THE TRAILING
COLD FRONT WITH THE SURFACE LOW COULD SPARK WIDESPREAD SHOWERS AND
THUNDERSTORMS SUNDAY AFTERNOON AND NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1248 PM CDT MON JUN 29 2015

VISIBLE SATELLITE IMAGERY TODAY ILLUSTRATES AN IMPRESSIVE LAYER
OF SMOKE FILTERING ACROSS THE EASTERN DAKOTAS AND WESTERN
MINNESOTA FROM THE WILDFIRES IN CANADA. THIS HAS MIXED DOWN TO THE
SURFACE IN THE FORM OF A 6SM HZ AT SOME SPOTS...BUT PRIMARILY TO
THE WEST OF THE TAF AREA.

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO CENTRAL MN AND WEST
CENTRAL WI THIS AFTERNOON...WITH TAF SITES BEING AFFECTED
PRIMARILY BETWEEN 19Z MON AND 00Z TUE. THE STORMS HAVE THE
POTENTIAL TO HAVE THE HIGHEST IMPACT AT KSTC-KMSP-KRNH-KEAU...WITH
KAXN AND KRWF LIKELY TO ESCAPE THE ACTIVITY. MVFR CIGS/VSBYS ARE
EXPECTED WITH THE SHOWERS/STORMS...AND COULD SEE SOME STRONG WINDS
AND HAIL AT THE AFFECTED SITES. EXPECT THE PRECIP TO CLEAR OUT
AROUND SUNSET...WITH MOST AREAS REMAINING VFR OVERNIGHT. COULD SEE
SOME PATCHY FOG OVERNIGHT...BUT FOR THE MOST PART WINDS WILL STAY
HIGH ENOUGH TO MINIMIZE THAT THREAT. DO EXPECT A DECENT
PROBABILITY THAT KEAU AND KRNH WILL SEE LOW-END MVFR CIGS
/1000-1500FT/ AROUND/AFTER DAYBREAK TUESDAY...AS LLVL MOISTURE
FEEDS IN FROM THE NORTHEAST.

NORTHWEST WINDS THROUGH TONIGHT...SHIFTING TO NORTHEAST FOR
TUESDAY. SPEEDS GENERALLY AOB 10 KTS...WITH THE EXCEPTION OF
OCCASIONAL HIGHER GUSTS THIS AFTERNOON.

KMSP...
TSRA MOST LIKELY TO IMPACT KMSP BETWEEN 2030Z AND 2230Z...WITH
SHOWERS IN AREA THROUGH 02Z TUE. PREVALENT VFR
CONDITIONS...ALTHOUGH MVFR CIGS/VSBYS QUITE POSSIBLE WITH THE
THUNDER...ALONG WITH GUSTY WINDS. COULD SEE WISPS OF MVFR CLOUDS
ATTEMPT TO SNEAK INTO EAST CENTRAL MN FROM WI AROUND DAYBREAK
TUESDAY. AT THIS TIME...THINK THE DECK WILL STAY PRIMARILY EAST OF
KMSP...SO HAVE NOT INCLUDED IT.

/OUTLOOK FOR KMSP/
WED...VFR. WINDS ENE AT 5-10 KTS.
THU...VFR WITH CHC MVFR -TSRA. WINDS SE AT 5-10 KTS.
FRI...VFR WITH SLGT CHC MVFR -TSRA. WINDS WSW 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...SPD
AVIATION...LS
Hazardous weather outlook, Jun 29, 12:50 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT MON JUN 29 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1250 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS WEST
CENTRAL WISCONSIN THROUGH MUCH OF MINNESOTA. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY AS SOME OF THE STORMS MAY
PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGHOUT MUCH
OF THE REST OF WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jun 29, 1:19 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
119 PM CDT MON JUN 29 2015

MNZ043-044-291845-
MORRISON-MILLE LACS-
119 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MILLE LACS AND
SOUTHEASTERN MORRISON COUNTIES...

AT 119 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF RUM
RIVER...OR 31 MILES EAST OF LITTLE FALLS...MOVING SOUTHEAST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILACA...FORESTON...BOCK AND PEASE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4587 9352 4558 9351 4578 9375 4594 9384
      4599 9370
TIME...MOT...LOC 1819Z 316DEG 31KT 4591 9372

BORGHOFF
Local storm report, Jun 29, 2:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             EAU CLAIRE              44.82N 91.49W
06/29/2015  M0.50 INCH       EAU CLAIRE         WI   BROADCAST MEDIA

            REPORTED BY WQOW TV METEOROLOGIST. ALSO REPORTED 0.55
            INCHES OF RAIN IN 20 MINUTES.

&&

AJZ
Local storm report, Jun 29, 2:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FUNNEL CLOUD     PRINCETON               45.57N 93.59W
06/29/2015                   MILLE LACS         MN   TRAINED SPOTTER

            REPORTED JUST WEST OF HIGHWAY 169.

&&

AJZ
Special weather statement, Jun 29, 2:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT MON JUN 29 2015

WIZ027-028-292030-
CHIPPEWA-EAU CLAIRE-
252 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHIPPEWA AND
NORTHEASTERN EAU CLAIRE COUNTIES...

AT 252 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ISLAND LAKE TO CORNELL TO NEAR BOYD...AND MOVING
SOUTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...CHIPPEWA FALLS...LAKE HALLIE...STANLEY...BLOOMER...LAKE
WISSOTA...CORNELL...CADOTT...BOYD...TILDEN...LUDINGTON AND JIM FALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN WISCONSIN.

LAT...LON 4489 9159 4529 9153 4530 9147 4518 9094
      4466 9092
TIME...MOT...LOC 1952Z 354DEG 30KT 4528 9147 4515 9119 4500 9104

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:19 PM CDTSpecial Weather StatementMPXMille Lacs26 min
Jun 29, 3:12 PM CDTSpecial Weather StatementMPXHennepin33 min
Jun 29, 3:19 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright56 min
Jun 29, 3:56 PM CDTSevere Thunderstorm WarningMPXHennepin64 min
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningMPXDakota, Scott47 min
Jun 29, 5:00 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti60 min
Jun 29, 5:32 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington58 min
Jun 29, 6:02 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti43 min
Jun 29, 6:28 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey, Washington47 min
Jun 29, 6:48 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey42 min
Jun 29, 3:13 AM CDTDense Fog AdvisoryMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more6 hr
Jun 29, 3:24 PM CDTSpecial Weather StatementMPXBarron51 min
Jun 29, 3:33 PM CDTSpecial Weather StatementMPXEau Claire27 min
Jun 29, 3:35 PM CDTSpecial Weather StatementMPXBarron25 min
Jun 29, 4:39 PM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire25 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.